Alert archive / South Dakota / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 117, NWS Sioux Falls, SD

June 14, 2011Gregory County, South Dakota

NWS Sioux Falls, SD issued this severe thunderstorm warning at Jun 14, 2011, 4:44 PM CDT for Gregory County, South Dakota. It was in force for 46 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 14, 2011, 4:44 PM CDT (21:44 UTC)
Expired
Jun 14, 2011, 5:30 PM CDT
In force
46 min
Issued by
NWS Sioux Falls, SD
Area
Storm-based polygon
Hail
1.25 in
Wind
58.0 mph

County Gregory County, SD

The radar

The North Platte radar (KLNX), 167 km from the middle of the area, began a volume at 21:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 14, 5:20 PM CDTHAIL 17 S Herrick, SD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 36 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Aberdeen, SD (KABR), launched 12:00Z, 9.7 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 12:00Z on 2011-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1348 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 12:00Z on 2011-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1348 J/kg
Mixed-layer CIN
-42 J/kg
Mixed-layer LCL
527 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
88 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

426 
WUUS53 KFSD 142144
SVRFSD
SDC053-142230-
/O.NEW.KFSD.SV.W.0117.110614T2144Z-110614T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
444 PM CDT TUE JUN 14 2011

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN GREGORY COUNTY IN SOUTH CENTRAL SOUTH DAKOTA...

* UNTIL 530 PM CDT

* AT 444 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR
  SIZE HAIL.  THIS STORM WAS LOCATED 6 MILES SOUTHWEST OF BURKE...OR
  38 MILES NORTH OF BASSETT...AND MOVING EAST AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  BURKE AROUND 450 PM CDT...
  HERRICK AROUND 505 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

LAT...LON 4322 9947 4320 9897 4299 9901 4299 9952
TIME...MOT...LOC 2144Z 277DEG 19KT 4312 9936
WIND...HAIL <58MPH 1.25IN

$$

BT
3 follow-up statements
941 
WWUS53 KFSD 142204
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
504 PM CDT TUE JUN 14 2011

SDC053-142230-
/O.CON.KFSD.SV.W.0117.000000T0000Z-110614T2230Z/
GREGORY SD-
504 PM CDT TUE JUN 14 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
GREGORY COUNTY UNTIL 530 PM CDT...

AT 504 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL. 
THIS STORM WAS LOCATED NEAR HERRICK...OR 30 MILES NORTHWEST OF
SPENCER...MOVING SOUTHEAST AT 25 MPH.

THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
SOUTHWESTERN GREGORY COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE... SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

LAT...LON 4322 9947 4320 9897 4299 9901 4299 9952
TIME...MOT...LOC 2204Z 312DEG 23KT 4305 9922
WIND...HAIL <58MPH 1.25IN

$$

BT
409 
WWUS53 KFSD 142209
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
509 PM CDT TUE JUN 14 2011

SDC053-142230-
/O.CON.KFSD.SV.W.0117.000000T0000Z-110614T2230Z/
GREGORY SD-
509 PM CDT TUE JUN 14 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
GREGORY COUNTY UNTIL 530 PM CDT...

AT 509 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
STORM WAS LOCATED 6 MILES SOUTH OF HERRICK...OR 28 MILES NORTHWEST OF
SPENCER...MOVING SOUTHEAST AT 25 MPH.

THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
SOUTHWESTERN GREGORY COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4322 9947 4320 9897 4299 9901 4299 9952
TIME...MOT...LOC 2209Z 312DEG 23KT 4302 9919
WIND...HAIL <58MPH 1.00IN

$$

BT
825 
WWUS53 KFSD 142221
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
521 PM CDT TUE JUN 14 2011

SDC053-142231-
/O.EXP.KFSD.SV.W.0117.000000T0000Z-110614T2230Z/
GREGORY SD-
521 PM CDT TUE JUN 14 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN GREGORY COUNTY
WILL EXPIRE AT 530 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

LAT...LON 4322 9947 4320 9897 4299 9901 4299 9952
TIME...MOT...LOC 2221Z 312DEG 23KT 4297 9911

$$

BT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 3:40 PM CDT, 1 hour 4 minutes earlier.

Area forecast discussion, Jun 14, 3:40 PM CDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA
NATIONAL WEATHER SERVICE SIOUX FALLS SD
340 PM CDT TUE JUN 14 2011

.DISCUSSION...
THUNDERSTORMS THE MAIN FOCUS FOR THIS AFTERNOON AND EVENING. RAIN
HAS BEEN PERSISTANT WITH THUNDERSTORMS AND RAINFALL RATES OF 1 TO
NEARLY 2 INCHES AN HOUR HAS CAUSED FLASH FLOODING OVER MUCH OF SW
MN. RADAR ESTIMATES OF 3 TO 4 INCHES HAVE BEEN VERIFIED BY GROUND
REPORTS. AREAS OF RAIN MAINLY OVER SW MN THIS AFTERNOON IS EXPECTED
TO LIFT NE THE REST OF THIS AFTERNOON AS THE MAIN THETAE ADVECTIVE
MOVES INTO CENTRAL AND EASTERN MINNESOTA. FLASH FLOOD THREAT WILL
SUBSIDE AS THUNDERSTORMS EXIT THE FORECAST AREA. OVERALL CHANCES FOR
THUNDERSTORMS WILL CONTINUE INTO THE EARLY MORNING HOURS. TROUGH OF
WARM AIR ALOFT WILL KEEP CHANCES GOING INTO THE EVENING EAST OF
INTERSTATE 29 WHILE SURFACE BASED CONVECTION IS POSSIBLE MAINLY WEST
OF THE JAMES VALLEY. POTENTIAL FOR SEVERE THUNDERSTORMS EAST OF
INTERSTATE 29 IS RAPIDLY DECREASING THIS AFTERNOON AS EFFECTIVE
SHEAR DROPS FROM 40-50 KTS AT 18Z TO 10-20 KTS BY 00Z. MAIN CHANCE
FOR SEVERE THUNDERSTORMS WILL BE ALONG THE WESTERN FRINGES OF THE
FORECAST AREA UNTIL EARLY THIS EVENING. MAINLY WILL HAVE WATCH THE
SURFACE TROUGH WHERE THERE IS DEEPER INSTABILITY AND LOCALIZED SHEAR
EXISTS. SPC MESOANALYIS INDICATING 2500 J/KG OF SURFACE BASED CAPE
NEAR CHAMBERLAIN AS OF 19Z. SURFACE CAPE RAPIDLY DECREASES INTO THE
JAMES VALLEY DUE TO COOL EASTERLY FLOW. SHOULD SEE CAPE VALUES DROP
OFF BY LATE THIS AFTERNOON AS TROUGH MIXES DRIER AIR IN FROM THE
WEST AND SURFACE HEATING WANES. OTHERWISE FOR TONIGHT...CHANCES FOR
PRECIPITATION DECREASING FROM WEST TO EAST WITH CLEARING BEHIND THE
TROUGH. SHOULD SEE WESTERLY FLOW AND CLEAR SKIES ACROSS THE FORECAST
AREA TOWARDS SUNRISE. /97

IT IS BORDERLINE ON WHETHER THERE COULD BE ANY LINGERING LIGHT
SHOWERS IN SOUTHWEST MN EARLY WEDNESDAY MORNING...WILL LEAVE A
SLIGHT CHANCE FOR THE FAR NORTHEASTERN EDGE JUST FOR THE EARLY
MORNING. OTHERWISE A WESTERLY FLOW OF DRY MILD AIR SHOULD BRING
CLEAR TO MOSTLY CLEAR SKIES. AN UNSTABLE AND SLIGHTLY MORE MOIST AIR
BRUSHING THE SAME NORTHEAST EDGE MAY GIVE WAY TO SPOTTY
THUNDERSTORMS THERE AND WILL GO WITH A SLIGHT CHANCE FOR THE
AFTERNOON. TEMPERATURES STILL ON TRACK FOR A MILD AND PLEASANT
DAY...POSSIBLY GETTING A BIT BREEZY AROUND MIDDAY BUT NOT REALLY
WINDY. WINDS WILL THEN DROP OFF TO GIVE A CLEAR AND PLEASANT EVENING.

MOISTURE AND INSTABILITY RETURN STARTS QUITE RAPIDLY FROM THE SOUTH
LATER WEDNESDAY NIGHT AND CONTINUES THURSDAY WITH THE RIDGING AHEAD
OF SIGNIFICANT WESTERN USA TROUGH. HAD A THOUGHT OF BRINGING A
MENTION TO THE FAR SOUTH LATE WEDNESDAY NIGHT BUT IT SHOULD TAKE A
LITTLE WHILE FOR THE MOISTURE TO GET DEEP ENOUGH EVEN FOR MID LEVEL
CONVECTION. WILL BRING IN THE SLIGHT CHANCE SLOWLY THURSDAY DURING
THE UNFAVORABLE DAYTIME PERIOD THEN KEEP MENTION OF THUNDERSTORM
CHANCE ALL OF AREA FOR THURSDAY NIGHT ON THROUGH THE REST OF THE
FORECAST PERIOD...OR THROUGH NEXT TUESDAY. REAL FINE TUNING
DIFFICULT AT THIS TIME SINCE WITH THE MAJOR TROUGH APPROACHING
SLOWLY FROM THE WEST...THERE SHOULD NOT BE ANY VERY LONG PERIOD
WITHOUT A THREAT. 12Z GFS AND EC RUNS HINT AT PUSHING THE THREAT
THROUGH A BIT FASTER NEAR THE END OF THE PERIOD BUT WILL NOT PULL
THE TRIGGER OM A DRY DAY 7 YET ESPECIALLY SINCE SHOWERS MAY LINGER
ON THE BACK SIDE OF THE UPPER LOW EVEN IF THESE MODELS ARE RIGHT.

TEMPERATURES WILL BE SOMEWHAT WARMER DURING THE FORECAST PERIOD THAN
THEY HAVE BEEN WITH MOST OF THE WARMING ON NIGHTTIME TEMPERATURES
GIVEN QUITE A BIT OF CLOUD COVER EXPECTED AND THE WARMEST AIR
STAYING SOUTH OF AREA. / WILLIAMS

&&

.AVIATION...
SHOWERS AND THUNDERSTORMS CONTINUE MAINLY OVER SOUTHWEST MINNESOTA
THIS AFTERNOON...MUCH OF THIS ACTIVITY SHOULD MOVE OUT OF THE AREA
BY EARLY THIS EVENING. MORE THUNDERSTORMS ARE POSSIBLE OVER CENTRAL
SOUTH DAKOTA LATE THIS AFTERNOON AND THEN COULD MOVE ACROSS EASTERN
SOUTH DAKOTA THIS EVENING. THUNDERSTORMS TO END OVERNIGHT AS TROUGH
AXIS MOVES EAST OF THE AREA. LOTS OF IFR ACROSS THE FORECAST AREA
THIS AFTERNOON WITH THUNDERSTORM ACTIVITY AND STRATUS. WILL BECOME
VFR AS DRY AIR MOVES IN BEHIND THE TROUGH. /97

&&

.FSD WATCHES/WARNINGS/ADVISORIES...
SD...NONE.
MN...NONE.
IA...NONE.
NE...NONE.

&&

WILLIAMS
Hazardous weather outlook, Jun 14, 12:10 PM CDT, 4 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1210 PM CDT TUE JUN 14 2011

SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098-
IAZ001>003-012>014-020>022-031-032-NEZ013-014-151200-
AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA-
CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE-
DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON-
IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN-
LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN-
OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN-
SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON-
1210 PM CDT TUE JUN 14 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA...
SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS...
SHOWERS AND THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE ACROSS THE
AREA THIS AFTERNOON AND EVENING. THE MAIN THREAT FOR THUNDERSTORM
ACTIVITY THIS AFTERNOON WILL BE AREAS NORTH OF INTERSTATE 90 AND
ALONG AND EAST OF INTERSTATE 29. SEVERE THUNDERSTORMS ARE
GENERALLY NOT EXPECTED TODAY...HOWEVER...A FEW STRONGER
THUNDERSTORMS MAY BE CAPABLE OF PRODUCING MARGINALLY SEVERE HAIL.
THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE ACROSS SOUTHEAST SOUTH
DAKOTA...NORTHWEST IOWA...AND SOUTHWEST MINNESOTA EARLY THIS
EVENING...BUT CHANCES FOR THUNDERSTORMS WILL DECREASE FROM WEST
TO EAST EVENING PROGRESSES AND INTO THE OVERNIGHT. CHANCES FOR
SEVERE THUNDERSTORMS WILL REMAIN LOW TONIGHT. STRONGER
THUNDERSTORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND HEAVY
RAIN.

FLOODING...
RECORD HIGH RELEASES ARE OCCURRING FROM THE MISSOURI RIVER
RESERVOIRS AND WILL CONTINUE INTO MID SUMMER. HIGH WATER LEVELS
WILL CAUSE SIGNIFICANT IMPACTS BETWEEN CHAMBERLAIN AND SIOUX
CITY.

MANY PORTIONS OF THE LOWER JAMES RIVER VALLEY TO THE SOUTH OF
MITCHELL WILL SEE MODERATE TO MAJOR FLOODING THROUGH THE WEEKEND
DUE TO RECENT RAINFALL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE POSSIBLE TODAY INTO THIS EVENING.

&&

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.WEATHER.GOV/SIOUXFALLS. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Local storm report, Jun 14, 2:22 PM CDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
222 PM CDT TUE JUN 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     FLASH FLOOD      5 SSW PIPESTONE         43.94N 96.36W
06/14/2011                   PIPESTONE          MN   EMERGENCY MNGR

            HIGHWAY 23 FLOODED BETWEEN IHLEN AND PIPESTONE

&&

MFUHS
Local storm report, Jun 14, 2:41 PM CDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
241 PM CDT TUE JUN 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     FLASH FLOOD      1 WNW VALLEY SPRINGS    43.59N 96.48W
06/14/2011                   MINNEHAHA          SD   LAW ENFORCEMENT

            FLOODED ROAD ON 262ND STREET

&&

MFUHS
Local storm report, Jun 14, 3:08 PM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
308 PM CDT TUE JUN 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     FLASH FLOOD      WNW LAKE PARK           43.45N 95.33W
06/14/2011                   DICKINSON          IA   EMERGENCY MNGR

            6 INCH DEEP WATER ON WEST RAILROAD AVE.

&&

MFUHS
Local storm report, Jun 14, 4:14 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
414 PM CDT TUE JUN 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     FLASH FLOOD      5 NNW LISMORE           43.81N 95.99W
06/14/2011                   NOBLES             MN   TRAINED SPOTTER

            CHAMPEPADAN CREEK FLOODING

&&

MFUHS
Local storm report, Jun 14, 4:17 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SIOUX FALLS SD
417 PM CDT TUE JUN 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0358 PM     FLASH FLOOD      5 NNW LISMORE           43.81N 95.99W
06/14/2011                   NOBLES             MN   TRAINED SPOTTER

            CHAMPEPADAN CREEK FLOODING

&&

MFUHS
Local storm report, Jun 14, 4:21 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
421 PM CDT TUE JUN 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     FLASH FLOOD      LUVERNE                 43.65N 96.21W
06/14/2011                   ROCK               MN   PUBLIC

            WATER IN BASEMENT. 2.50 INCHES OF RAIN.

&&

MFUHS

The office that day

Everything else NWS Sioux Falls, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 7:39 PM CDTRiver Flood WarningFSDDavison4 hr
Jun 14, 10:21 AM CDTRiver Flood WarningFSDBrule69 days
Jun 14, 12:29 PM CDTFlash Flood WarningFSDLincoln, Minnehaha3 hr
Jun 14, 1:19 PM CDTFlash Flood WarningFSDMoody3 hr
Jun 14, 1:41 PM CDTFlash Flood WarningFSDLincoln, Minnehaha3 hr
Jun 14, 4:25 PM CDTFlash Flood WarningFSDMinnehaha, Moody3 hr

Nearby

Severe Thunderstorm Warnings in South Dakota, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.